I've been taking 50 mg per day for 3 weeks and have no desire to drink and haven't had a drink. But the headaches and tiredness are terrible. I take it in the mornings.
Finally; these are normal problems for many if it were me I would give the clinic a call that is giving it to you and find out if you can take something with it to help. Or if there is something else you can do I know this gets old very fast. Sounds like your doing a great job Congratulations and keep it up. Chuck1957
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2013 • 4 answers
Posted 22 Mar 2015 • 2 answers
Posted 1 Apr 2016 • 2 answers
Posted 19 Aug 2016 • 0 answers
Posted 17 Mar 2017 • 0 answers